# SDR CA140716002

- Difficulty date: February 14, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,177 hours
- Engine: Pwc PW150A
- System (JASC): 2720 · Rudder Control System
- Part: Pivot
- Part number: 82710019007
- Condition: Stiff
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR HAS HAD AN ONGOING ISSUE WITH STIFF RUDDER PEDAL ADJUSTMENT ON THIS AIRCRAFT. AFTER COMPLETE DISASSEMBLY LAST NIGHT OF THE RUDDER PEDAL MECHANISM A CONTAMINANT WAS FOUND TO BE THE CASE OF THE BINDING. THIS APPEARS TO BE SOME KIND OF AN ASSEMBLY LUBRICANT OR OTHER UNKNOWN SUBSTANCE.   DURING REMOVAL OF PIVOT SHAFT AND RUDDER PEDAL SUPPORT TUBE ASSEMBLY, WE FIND OUT THAT THERE IS A CORROSION PROTECTIVE PASTE THAT IS APPLIED IN BETWEEN THE TWO SELF-LUBRICATED BUSHING. THIS PASTE BECAME PROBABLY MORE LIQUID DUE TO A/C DUCT JUST BESIDE AND START STICK ON THE PIVOT SHAFT AND BUSHING CREATING THE RESTRICTION.   OPERATOR COMPLETED THE RECOMMENDATIONS OF CLEANING THE PARTS AND REASSEMBLE. AIRCRAFT IS RETURNED TO SERVICE.
